CSpace

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
W-1,W-p versus C-1 local minimizers and multiplicity results for quasilinear elliptic equations 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2003, 卷号: 286, 期号: 1, 页码: 32-50
Authors:  Guo, ZM;  Zhang, ZT
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
quasilinear eigenvalue problems  multiple solutions  
On multiple solutions of a singular quasilinear equation on unbounded domain 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2002, 卷号: 275, 期号: 2, 页码: 733-746
Authors:  Chen, JQ;  Li, SJ
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
critical point theory  quasilinear equation  p-Laplacian  multiple solutions